# SDR CA000511017

- Difficulty date: April 26, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,146 hours
- Engine: Pwa CA3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 33643
- Condition: Fractured
- Location: Intake
- Component: Reciprocating En, Pwa, WASPCA3
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) #8 CYLINDER PUSH ROD FRACTURED COMPLETELY, 2 FROM LIFTER END. ENDS WERE MUSHROOMED FROM SUBSEQUENT RUNNING.
